Volume 5, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
The Johnson homomorphism and the second cohomology of $\mathrm{IA}_n$

Alexandra Pettet

Algebraic & Geometric Topology 5 (2005) 725–740
Bibliography
1 S Andreadakis, On the automorphisms of free groups and free nilpotent groups, Proc. London Math. Soc. $(3)$ 15 (1965) 239 MR0188307
2 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
3 B Farb, Automorphisms of $F_n$ which act trivially on homology, in preparation
4 F Cohen, J Pakianathan, On automorphism groups of free groups, and their nilpotent quotients, in preparation
5 W Fulton, J Harris, Representation theory, Graduate Texts in Mathematics 129, Springer (1991) MR1153249
6 R Hain, Infinitesimal presentations of the Torelli groups, J. Amer. Math. Soc. 10 (1997) 597 MR1431828
7 D Johnson, An abelian quotient of the mapping class group $\mathcal{I}_g$, Math. Ann. 249 (1980) 225 MR579103
8 N Kawazumi, Cohomological aspects of Magnus expansions arXiv:math.GT/0505497
9 S Krstić, J McCool, The non-finite presentability of $\mathrm{IA}(F_3)$ and $\mathrm{GL}_2(\mathbb{Z}[t,t^{-1}])$, Invent. Math. 129 (1997) 595 MR1465336
10 W Magnus, Über $n$–dimensionale Gittertransformationen, Acta Math. 64 (1935) 353 MR1555401
11 W Magnus, A Karrass, D Solitar, Combinatorial group theory, Dover Publications (1976) MR0422434
12 S Morita, Casson's invariant for homology 3–spheres and characteristic classes of surface bundles I, Topology 28 (1989) 305 MR1014464
13 T Sakasai, The Johnson homomorphism and the third rational cohomology group of the Torelli group, Topology Appl. 148 (2005) 83 MR2118957
14 T Satoh, New obstructions for the surjectivity of the Johnson homomorphism of the automorphism group of a free group, J. London Math. Soc. $(2)$ 74 (2006) 341 MR2269583
15 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. (1977) MR0646078